| Model Number |
OTV-S7H-1NA-10E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the camera head images were too dark and cloudy/fuzzy.The issue occurred during an unspecified diagnostic procedure.There were no reports of patient harm.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned to olympus for inspection, and the reportable malfunction was not confirmed.Based on the results of the investigation, it is likely the following led to the malfunction: a definitive root cause could not be identified because the device was not returned.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.